# SDR RAIA981110

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778025
- Condition: Failed
- Location: Rt Engine
- Part time: 11,501 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7426 - STL - RIGHT ENGINE TORQUE FLUCTUATING 3 PERCENT.  MAINTENANCE REPLACED THE FUEL CONTROL ON RIGHT ENGINE.  (M)
